The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Conformal Correspondence of Finsler Spaces with Special (α, β)−Metric


H. S. Shukla and A. P. Tiwari


The purpose of the present paper is to discuss the conformal transformation
of a Finsler space with a special (α, β) metric given by L^2 = c_1 α^2+2 c_2 α β+c_3β^2 , where c1, c2, c3 are constants, α is Riemannian metric and β is one form. We have proved that for such a Finsler metric, the Berwald spaces, the locally Minkowski spaces and the projectively flat spaces are not invariant under nonhomothetic conformal transformation

Keywords and Phrases : Randers space, Kropina space, conformal change of
metric, generalized Randers space, locally Minkowski space.
AMS Subject Classification : : 53B40, 53C60

Received date : 30 April, 2011

Accepted date: January 23, 2012

cited by: J.T.S. Vol. 6 No.1 (2012), pp.35-41

Download PDF